Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    80
  • comments
    72
  • views
    58880

Day 81 Of Accutane.

ls206816

1224 views

Getting a lot more breakouts. I have breakouts all over both of my cheeks and I'm getting a few on my forehead. My dermatologist definitely should have upped my dose last time I was there and now he'll have to do it for this month since I'm still breaking out. Also I can hardly wear makeup anymore since my skin is so dry and flaky. I really hope to have clear skin by the beginning of June! Which I know probably wont happen but I'm really hoping it will! Also I normally have allergies when spring comes but it seems so much worse this year and I don't know if it is related to Accutane.



2 Comments


I know i'm not on accutane but like, lots of people get their initial breakouts in the 2nd and 3rd month, or at least that's what I read. You still got like three months right? Sounds like your going through hell though, I heard something the other day an I knew i'd use it some day. If your going through hell, you might as well jus keep walking, cuz eventually you'll come out the other side. Well, I don't think that's how it went, but you get the point.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×